# SDR CALA9601316

- Difficulty date: September 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10248
- Make and model: Boeing 737219
- Aircraft serial: 20344
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Half
- Part number: 260151111
- Condition: Detached
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REPLACING THE NR 4 MLG TIRE/WHEEL ASSEMBLY DUE TO TIRE WEAR, THE INNER WHEEL ASSEMBLY HUB WAS FOUND DETACHED FROM WHEEL HALF.  THE NR 4 TIRE/WHEEL ASSEMBLY WAS REMOVED AND REPLACED.  IN ADDITION, THE NR 3 MLG TIRE/WHEEL ASSEMBLY WAS REMOVED AND REPLACED AS A PRECAUTIONARY MEASURE.
